# SDR AWXA200400344

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 64,011 hours, 52,432 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 69547678
- Condition: Ruptured
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SAT - AIR TURNBACK - FLT 0679 - ON CLIMBOUT OF SAT EN ROUTE FOR PHX LOST A-HYDRAULIC SYSTEM, FOLLOWED QRH AND TURNED BACK TO SAT.  MAINTENANCE REMOVED AND REPLACED RUPTURED HYDRAULIC PRESSURE LINE BETWEEN A-SYSTEM MODULE AND LT MAIN LANDING GEAR ACTUATOR.  REMOVED AND REPLACED NR 1 & 2 ENGINE A-SYSTEM HYDRAULIC PUMPS AND FILTERS DUE TO POSSIBLE PUMP CAVITATIONS FROM FLUID LOSS.  ENGINE RUN OPERATIONAL & LEAK CHECKS WERE GOOD.
